# SDR COMA086366

- Difficulty date: August 23, 2008
- Submitted: September 5, 2008
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 22,288 hours, 18,740 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT FLT SPOILER MSG APPEARED ON APPROACH INTO JFK.  EMERGENCY DECLARED, ACFT LANDED SAFELY.  CORRECTIVE ACTION: RESET SPOILER SYSTEM PER CRJ FIM FAULT RESET.  NOR FURTHER DEFECTS NOTED.
